# SDR USAA2010101592297

- Difficulty date: October 14, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 6,469 hours, 1,891 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Megaphone
- Component: Megaphone, Federal
- Component part number: A12SA
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 154 - PHL - EE - FORWARD MEGAPHONE VOLUME ADJUSTMENT KNOB MISSING.  MAINTENANCE REPLACED FORWARD MEGAPHONE.
